Volume 12, Number 1
Preview Issue Next Issue

full paper access

De-ren Wang & Zhi-jian Huang

J. Comp. Math., 12 (1994), pp. 1-20

Preview Full PDF Citation Download 283 706 Abstract

full paper access

Yun-min Zhu & Gang Yin

J. Comp. Math., 12 (1994), pp. 21-30

Preview Full PDF Citation Download 272 629 Abstract

full paper access

Guo-qiang Han

J. Comp. Math., 12 (1994), pp. 31-35

Preview Full PDF Citation Download 242 558 Abstract

full paper access

Guo-ying Wang

J. Comp. Math., 12 (1994), pp. 36-45

Preview Full PDF Citation Download 256 616 Abstract

full paper access

Xiao-liang Cheng

J. Comp. Math., 12 (1994), pp. 46-54

Preview Full PDF Citation Download 241 606 Abstract

full paper access

Xiao-liang Cheng

J. Comp. Math., 12 (1994), pp. 55-60

Preview Full PDF Citation Download 249 609 Abstract

full paper access

Xi-jun Yu

J. Comp. Math., 12 (1994), pp. 61-70

Preview Full PDF Citation Download 235 587 Abstract

full paper access

Sheng Zhang

J. Comp. Math., 12 (1994), pp. 71-77

Preview Full PDF Citation Download 247 621 Abstract

full paper access

Xi-yan Hu, Lei Zhang & Wei-zhang Du

J. Comp. Math., 12 (1994), pp. 78-87

Preview Full PDF Citation Download 242 599 Abstract

full paper access

Zheng-zhong Zhou

J. Comp. Math., 12 (1994), pp. 88-97

Preview Full PDF Citation Download 264 609 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80